Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.


Shafer, P (2019) The strength of compactness for countable complete linear orders. Computability. ISSN 2211-3568

Nies, A and Shafer, P (2019) Randomness notions and reverse mathematics. Journal of Symbolic Logic. ISSN 0022-4812

Shafer, P and Sorbi, A (2019) Comparing the degrees of enumerability and the closed Medvedev degrees. Archive for Mathematical Logic, 58 (5-6). pp. 527-542. ISSN 0933-5846

Bienvenu, L, Patey, L and Shafer, P (2017) On the logical strengths of partial solutions to mathematical problems. Transactions of the London Mathematical Society, 4 (1). pp. 30-71. ISSN 2052-4986

Shafer, P (2017) Honest elementary degrees and degrees of relative provability without the cupping property. Annals of Pure and Applied Logic, 168 (5). pp. 1017-1031. ISSN 0168-0072

This list was generated on Sat Oct 12 19:21:46 2019 BST.